Works matching DE "GEOMETRIC quantization"
Results: 1214
A Note on the Koszul Complex in Deformation Quantization.
- Published in:
- Letters in Mathematical Physics, 2011, v. 95, n. 1, p. 27, doi. 10.1007/s11005-010-0439-8
- By:
- Publication type:
- Article
Deformation Quantization of a Certain Type of Open Systems.
- Published in:
- Letters in Mathematical Physics, 2010, v. 92, n. 2, p. 155, doi. 10.1007/s11005-010-0386-4
- By:
- Publication type:
- Article
Limits of Gaudin Algebras, Quantization of Bending Flows, Jucys–Murphy Elements and Gelfand–Tsetlin Bases.
- Published in:
- Letters in Mathematical Physics, 2010, v. 91, n. 2, p. 129, doi. 10.1007/s11005-010-0371-y
- By:
- Publication type:
- Article
An Explicit Formula for the Natural and Conformally Invariant Quantization.
- Published in:
- Letters in Mathematical Physics, 2009, v. 89, n. 3, p. 249, doi. 10.1007/s11005-009-0335-2
- By:
- Publication type:
- Article
Oscillatory Modules.
- Published in:
- Letters in Mathematical Physics, 2009, v. 88, n. 1-3, p. 343, doi. 10.1007/s11005-009-0322-7
- By:
- Publication type:
- Article
Deformation Quantization on the Closure of Minimal Coadjoint Orbits.
- Published in:
- Letters in Mathematical Physics, 2009, v. 88, n. 1-3, p. 271, doi. 10.1007/s11005-009-0316-5
- By:
- Publication type:
- Article
Modules Over Deformation Quantization Algebroids: An Overview.
- Published in:
- Letters in Mathematical Physics, 2009, v. 88, n. 1-3, p. 79, doi. 10.1007/s11005-009-0297-4
- By:
- Publication type:
- Article
Quantum Theta Functions and Gabor Frames for Modulation Spaces.
- Published in:
- Letters in Mathematical Physics, 2009, v. 88, n. 1-3, p. 131, doi. 10.1007/s11005-009-0306-7
- By:
- Publication type:
- Article
Dynamical Noncommutativity and Noether Theorem in Twisted $$(\phi(\star 4))$$ Theory.
- Published in:
- Letters in Mathematical Physics, 2008, v. 85, n. 1, p. 39, doi. 10.1007/s11005-008-0247-6
- By:
- Publication type:
- Article
Quantization on Curves.
- Published in:
- Letters in Mathematical Physics, 2007, v. 79, n. 2, p. 109, doi. 10.1007/s11005-006-0137-8
- By:
- Publication type:
- Article
Differential Operators on Supercircle: Conformally Equivariant Quantization and Symbol Calculus.
- Published in:
- Letters in Mathematical Physics, 2007, v. 79, n. 1, p. 51, doi. 10.1007/s11005-006-0129-8
- By:
- Publication type:
- Article
Quantization of Semi-Classical Twists and Noncommutative Geometry.
- Published in:
- Letters in Mathematical Physics, 2006, v. 75, n. 1, p. 63, doi. 10.1007/s11005-005-0038-2
- By:
- Publication type:
- Article
A Note on Q-algebras and Quantization.
- Published in:
- Letters in Mathematical Physics, 2006, v. 75, n. 1, p. 49, doi. 10.1007/s11005-005-0046-2
- By:
- Publication type:
- Article
Supertrace and Superquadratic Lie Structure on the Weyl Algebra, and Applications to Formal Inverse Weyl Transform.
- Published in:
- Letters in Mathematical Physics, 2005, v. 74, n. 3, p. 263, doi. 10.1007/s11005-005-0029-3
- By:
- Publication type:
- Article
Quantization: Deformation and/or Functor?
- Published in:
- Letters in Mathematical Physics, 2005, v. 74, n. 3, p. 293, doi. 10.1007/s11005-005-0028-4
- By:
- Publication type:
- Article
Automorphisms of the Weyl Algebra.
- Published in:
- Letters in Mathematical Physics, 2005, v. 74, n. 2, p. 181, doi. 10.1007/s11005-005-0027-5
- By:
- Publication type:
- Article
Graph Complexes in Deformation Quantization.
- Published in:
- Letters in Mathematical Physics, 2005, v. 73, n. 3, p. 193, doi. 10.1007/s11005-005-0017-7
- By:
- Publication type:
- Article
Natural and Projectively Equivariant Quantizations by means of Cartan Connections.
- Published in:
- Letters in Mathematical Physics, 2005, v. 72, n. 3, p. 183, doi. 10.1007/s11005-005-6783-4
- By:
- Publication type:
- Article
Dynamical Yang-Baxter Equations, Quasi-Poisson Homogeneous Spaces, and Quantization.
- Published in:
- Letters in Mathematical Physics, 2005, v. 71, n. 3, p. 179, doi. 10.1007/s11005-005-0159-7
- By:
- Publication type:
- Article
Lieb-Thirring Inequalities for Geometrically Induced Bound States.
- Published in:
- Letters in Mathematical Physics, 2004, v. 70, n. 1, p. 83, doi. 10.1007/s11005-004-1741-0
- By:
- Publication type:
- Article
Noncommutative Differential Forms and Quantization of the Odd Symplectic Category.
- Published in:
- Letters in Mathematical Physics, 2004, v. 68, n. 1, p. 31, doi. 10.1007/s11005-004-6053-x
- By:
- Publication type:
- Article
Deformation Quantization of Poisson Manifolds.
- Published in:
- Letters in Mathematical Physics, 2003, v. 66, n. 3, p. 157, doi. 10.1023/B:MATH.0000027508.00421.bf
- By:
- Publication type:
- Article
Nambu Structures and Integrable 1-Forms.
- Published in:
- 2003
- By:
- Publication type:
- Other
Formality of Chain Operad of Little Discs.
- Published in:
- Letters in Mathematical Physics, 2003, v. 66, n. 1/2, p. 65, doi. 10.1023/B:MATH.0000017651.12703.a1
- By:
- Publication type:
- Article
Quantization of Linear Poisson Structures and Degrees of Maps.
- Published in:
- Letters in Mathematical Physics, 2003, v. 66, n. 1/2, p. 15, doi. 10.1023/B:MATH.0000017675.20434.79
- By:
- Publication type:
- Article
On the Dequantization of Fedosov's Deformation Quantization.
- Published in:
- Letters in Mathematical Physics, 2003, v. 65, n. 2, p. 133, doi. 10.1023/B:MATH.0000004360.04046.3a
- By:
- Publication type:
- Article
Berezin–Toeplitz Quantization and Invariant Symbolic Calculi.
- Published in:
- Letters in Mathematical Physics, 2003, v. 65, n. 1, p. 59, doi. 10.1023/a:1027351931063
- By:
- Publication type:
- Article
Conformally Invariant Quantization at Order Three.
- Published in:
- Letters in Mathematical Physics, 2003, v. 64, n. 3, p. 203, doi. 10.1023/A:1025751120672
- By:
- Publication type:
- Article
Quantization of Poisson Families and of Twisted Poisson Structures.
- Published in:
- Letters in Mathematical Physics, 2003, v. 63, n. 2, p. 105
- By:
- Publication type:
- Article
On the force field optimisation of β-lactam cores using the force field Toolkit.
- Published in:
- Journal of Computer-Aided Molecular Design, 2022, v. 36, n. 7, p. 537, doi. 10.1007/s10822-022-00464-3
- By:
- Publication type:
- Article
Control chart pattern recognition using feature-based learning vector quantization.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2010, v. 48, n. 9-12, p. 1061, doi. 10.1007/s00170-009-2354-7
- By:
- Publication type:
- Article
Coordinated User Scheduling Based on Hybrid CSI in Multi-User MIMO Relay System with Limited Feedback.
- Published in:
- Wireless Personal Communications, 2012, v. 67, n. 4, p. 937, doi. 10.1007/s11277-011-0420-6
- By:
- Publication type:
- Article
Capacity of Generalized UTRA FDD Closed-Loop Transmit Diversity Modes.
- Published in:
- Wireless Personal Communications, 2010, v. 54, n. 3, p. 467, doi. 10.1007/s11277-009-9735-y
- By:
- Publication type:
- Article
Quantization Error Reduction for the Phased Array with 2-bit Phase Shifter.
- Published in:
- Wireless Personal Communications, 2010, v. 52, n. 1, p. 29, doi. 10.1007/s11277-008-9514-1
- By:
- Publication type:
- Article
An Expression for the Average Quantization Error.
- Published in:
- Wireless Personal Communications, 2009, v. 49, n. 4, p. 575, doi. 10.1007/s11277-008-9578-y
- By:
- Publication type:
- Article
A Generalization of a Two-Parameter Quantization for the Group <MATH>GL_2(k)</MATH>.
- Published in:
- Algebra & Logic, 2003, v. 42, n. 6, p. 387, doi. 10.1023/B:ALLO.0000004172.38420.95
- By:
- Publication type:
- Article
Quantum de Sitter Geometry.
- Published in:
- Universe (2218-1997), 2024, v. 10, n. 2, p. 70, doi. 10.3390/universe10020070
- By:
- Publication type:
- Article
A New Approach to String Theory.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 10, p. 451, doi. 10.3390/universe9100451
- By:
- Publication type:
- Article
Loop Quantum Black Hole.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 7, p. 313, doi. 10.3390/universe9070313
- By:
- Publication type:
- Article
Quantum Phenomena Inside a Black Hole: Quantization of the Scalar Field Iniside Horizon in Schwarzschild Spacetime.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 7, p. 299, doi. 10.3390/universe9070299
- By:
- Publication type:
- Article
Mathematical Singularities in the Farthest Confines of the Universe—And a Brief Report on Its Evolutionary History.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 1, p. 33, doi. 10.3390/universe9010033
- By:
- Publication type:
- Article
Editorial: Selected Topics in Gravity, Field Theory and Quantum Mechanics.
- Published in:
- 2022
- By:
- Publication type:
- Editorial
Testing the Wave-Particle Duality of Gravitational Wave Using the Spin-Orbital-Hall Effect of Structured Light.
- Published in:
- Universe (2218-1997), 2022, v. 8, n. 10, p. N.PAG, doi. 10.3390/universe8100535
- By:
- Publication type:
- Article
Mass of Cosmological Perturbations in the Hybrid and Dressed Metric Formalisms of Loop Quantum Cosmology for the Starobinsky and Exponential Potentials.
- Published in:
- Universe (2218-1997), 2022, v. 8, n. 9, p. 463, doi. 10.3390/universe8090463
- By:
- Publication type:
- Article
Quantum Capacity and Vacuum Compressibility of Spacetime: Thermal Fields.
- Published in:
- Universe (2218-1997), 2022, v. 8, n. 5, p. 291, doi. 10.3390/universe8050291
- By:
- Publication type:
- Article
Does the Loop Quantum µ<sub>o</sub> Scheme Permit Black Hole Formation?
- Published in:
- Universe (2218-1997), 2021, v. 7, n. 11, p. 1, doi. 10.3390/universe7110406
- By:
- Publication type:
- Article
The partial Temperley-Lieb algebra and its representations.
- Published in:
- Journal of Combinatorial Algebra, 2023, v. 7, n. 3/4, p. 401, doi. 10.4171/JCA/74
- By:
- Publication type:
- Article
Robust Quantized H8 ILC Design for Uncertain Systems with Communication Constraints.
- Published in:
- Information Technology & Control, 2018, v. 47, n. 3, p. 564, doi. 10.5755/j01.itc.47.3.18451
- By:
- Publication type:
- Article
Determination of ranged sets of design specifications by incorporating design-space heterogeneity.
- Published in:
- Engineering Optimization, 2008, v. 40, n. 11, p. 1011, doi. 10.1080/03052150802378558
- By:
- Publication type:
- Article
The Area Theorems for Two-Core Nonlinear Directional Couplers.
- Published in:
- Technical Physics Letters, 2003, v. 29, n. 10, p. 793, doi. 10.1134/1.1623848
- By:
- Publication type:
- Article